MAUDE Adverse Event Report: Roche Diagnostics Albumin Gen.2; BROMCRESOL GREEN DYE-BINDING, ALBUMIN

Roche Diagnostics Albumin Gen.2; BROMCRESOL GREEN DYE-BINDING, ALBUMIN
Catalog Number 08056692190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter complained of a discrepant low result for 1 patient sample tested for albumin gen.2 (alb2) on a cobas c 303 analytical unit.The initial result was 4.15 g/dl.The repeat result was 0.458 g/dl.The repeat result was reported outside of the laboratory, where it was questioned by the physician, as it was inconsistent with the patient¿s total protein result and clinical presentation.The initial result was believed to be correct.
 
Additional Manufacturer Narrative
The c303 analyzer serial number was (b)(6).

Brand Name
Albumin Gen.2
Common Device Name
BROMCRESOL GREEN DYE-BINDING, ALBUMIN
Manufacturer (Section D)
Roche Diagnostics
9115 hague road
indianapolis IN 46250 -045
Manufacturer (Section G)
Roche Diagnostics GmbH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key50858825
Report Number1823260-2026-03892
Device Sequence Number13138773
Product Code CIX
UDI-Device Identifier07613336120941
UDI-Public07613336120941
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K033009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08056692190
Device Lot Number95309801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown